| Model Number |
1804250-23 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, heavily tortuous, 90% stenosed lesion in the proximal left anterior descending (plad) artery.A 2.5x23mm xience skypoint drug eluting stent (des) was advanced, however it met resistance due to the anatomy and could not reach the target lesion.The des was removed with resistance from the anatomy, and it was noted that the stent edge was flared.There was no adverse patient effect and no clinically significant delay in the procedure.A 2.25x23mm xience stent was used to successfully complete the procedure.No additional information was provided.